# SDR 2001F00230

- Difficulty date: August 16, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N941LF
- Make and model: Airbus A320-233
- Aircraft serial: 461
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Part serial: 4395
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAL - FLT 390 - DURING CLIMB, THE CAPTAIN REPORTED AIR ENGINE 1 BLEED ABNORMAL PRESSURE, AIR ENGINE 1 BLEED FAULT AND HYD GREEN ENG 1 PUMP LOW PRESSURE. THE AIRCRAFT RETURNED TO SAL STATION FOR MAINTENANCE. AFTER LANDING, MAINTENANCE TECHNICIAN PERFORMED FAULT ANALYSIS, IN ORDER TO FIND THE CAUSE OF THAT REPORT. DURING INSPECTION, THE ELECTRICAL HARNESS OF THE ENGINE HAD SEVERAL CHAFFING AND BURNED AREAS INCLUDING THE PRV, AND HP BLEED VALVE ELECTRICAL CONNECTOR. REMOVED AND REPLACED THE ELECTRICAL HARNESS OF THE PRV AND HP BLEED VALVE, TIGHTENED THE PRV SENSE LINE ENGINE NR 1. REMOVED AND REPLACED THE HYD PRESSURE SWITCH OF THE HYD GREEN SYSTEM ENGINE NR 1 IAW AMM 29-11-17. THE A/C WAS RETURNED TO SERVICE.(M)
